Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Analysis of some finite elements for the Stokes problem


Authors: Christine Bernardi and Geneviève Raugel
Journal: Math. Comp. 44 (1985), 71-79
MSC: Primary 65N30; Secondary 76-08, 76D07
MathSciNet review: 771031
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study some finite elements which are used in the approximation of the Stokes problem, so as to obtain error estimates of optimal order.

Nous étudions deux éléments finis utilisés pour l'approximation du problème de Stokes et obtenons des estimations d'erreur d'ordre optimal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 76-08, 76D07

Retrieve articles in all journals with MSC: 65N30, 76-08, 76D07


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1985-0771031-7
PII: S 0025-5718(1985)0771031-7
Article copyright: © Copyright 1985 American Mathematical Society